# SDR CA990226010

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 530348
- Condition: Worn
- Location: Engine
- Part time: 1,088 hours
- Component: SA10200A20P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE COMPRESSION ON NR 1 CYLINDER WAS 67/80 AND THERE WERE NON-MAGNETIC PARTICLES IN THE OIL FILTER.  CYLINDER NR 1 WAS REMOVED AND MANY PARTS OF THE PISTON HAD DISINTEGRATED AT THE TOP COMPRESSION RING.  THE RING WAS BROKEN.  THE TOLERANCE OF 0.010 INCH WAS FAR EXCEEDED, MAYBE IT WAS FRETTING BY THE TOP RING THAT CAUSED THE INCIDENT.  THE CYLINDER AND PISTON WERE REPLACED.
